# SDR USAAF96059

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 799 - ON GEAR EXTENSION, CREW RECEIVED RED GEAR DOOR LIGHT.  CREW RECYCLED THE GEAR TWICE WITH SAME INDICATION.  GEAR WAS MANUALLY EXTENDED AND TOWER FLYBY CONDUCTED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE DOOR UP STOP LOOSE AND ADJUSTED IT.  THE GEAR DOWN SEQUENCE VALVE WAS REPLACED AS A PRECAUTION.  (M)
